Far Eastern Mathematical Journal

To content of the issue


The solution of one problem of extremal decomposition


E. V. Kostyuchenko

2001, issue 1, Ñ. 3–15


Abstract
We prove that the maximum value of multiplication of inner radiuses for three nonoverlapping domains in the disk attains for three equal sectors.

Keywords:

Download the article (PDF-file)

References

[1] G. V. Kuz'mina, “Geometricheskaya teoriya funkcij: metody i rezul'taty”, Izv. vuzov. Matematika, 1986, ¹ 10, 17–33.
[2] G. V. Kuz'mina, Moduli semejstv krivyx i kvadratichnye differencialy, t. 139, Trudy Matem. in-ta im. V. A. Steklova, Nauka, L., 1980.
[3] V. N. Dubinin, “Simmetrizaciya v geometricheskoj teorii funkcij kompleksnogo peremennogo”, Uspexi matematicheskix nauk, 49:1(295) (1994).
[4] P. P. Kufarev, “K voprosu o konformnyx otobrazheniyax dopolnitel'nyx oblastej”, Dokl. AN SSSR, 73 (1950), 881–884.
[5] E. V. Kostyuchenko, Zadacha ob e'kstremal'nom razbienii kruga na tri nenalegayushhie oblasti, Preprint ¹ 18 In-ta prikl. matem. DVO RAN, Dal'nauka, Vladivostok, 1998.
[6] G. M. Goluzin, Geometricheskaya teoriya funkcij kompleksnogo peremennogo, Nauka, M., 1966.
[7] G. V. Kuz'mina, “O svyazi razlichnyx zadach ob e'kstremal'nom razbienii”, Zap. nauchn. semin. POMI, 254, 1998, 116–131.
[8] G. Polia, G. Sege?, Izoperimetricheskie neravenstva v matematicheskoj fizike, Fizmatgiz, M., 1962.
[9] M. A. Lavrent'ev, B. V. Shabat, Metody teorii funkcij kompleksnogo peremennogo, Nauka, M., 1965

To content of the issue